# SDR ASAA2012101593114

- Difficulty date: October 15, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 17,529 hours, 5,467 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL DURING LANDING CHECK LIST, LEFT PACK LIGHT ILLUMINATED.  PERFORMED LT PACK FIM TASK 21-53 NR 803- OPERATED PACKS FOUND NO FAULTS, BITES NORMAL, OPS GOOD.
